# SDR AALA202509143428

- Difficulty date: August 30, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) UNDER AFT LAVATORY INBOARD MOUNT LOCATED AT BS 947, LBL 22 . REPAIRED UPPER CHORD PER SRM 53-70-51-2R-5 AND EA 367975.
